# SDR C77A201501060001

- Difficulty date: January 6, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N747CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000187
- Aircraft time: 17,940 hours, 14,687 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 200
- Part time: 17,940 hours, 14,687 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FLOORBEAM FRAME 87 X 22087 Y 273.  R & R RT FLOORBEAM IAW SRM 51-41-01 & 51-43-01.
